Bounds for determinants of perturbed M-matrices

Elsner L (1997)
Linear Algebra and its Applications 257: 283-288.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
A sharp upper bound for the relative error of the determinant of an M-matrix in terms of the relative errors of the matrix entries is given. It improves and completes a bound derived by Jungong and Jiang. (C) Elsevier Science Inc., 1997.
Erscheinungsjahr
Zeitschriftentitel
Linear Algebra and its Applications
Band
257
Seite(n)
283-288
ISSN
PUB-ID

Zitieren

Elsner L. Bounds for determinants of perturbed M-matrices. Linear Algebra and its Applications. 1997;257:283-288.
Elsner, L. (1997). Bounds for determinants of perturbed M-matrices. Linear Algebra and its Applications, 257, 283-288. doi:10.1016/S0024-3795(96)00174-7
Elsner, L. (1997). Bounds for determinants of perturbed M-matrices. Linear Algebra and its Applications 257, 283-288.
Elsner, L., 1997. Bounds for determinants of perturbed M-matrices. Linear Algebra and its Applications, 257, p 283-288.
L. Elsner, “Bounds for determinants of perturbed M-matrices”, Linear Algebra and its Applications, vol. 257, 1997, pp. 283-288.
Elsner, L.: Bounds for determinants of perturbed M-matrices. Linear Algebra and its Applications. 257, 283-288 (1997).
Elsner, Ludwig. “Bounds for determinants of perturbed M-matrices”. Linear Algebra and its Applications 257 (1997): 283-288.